# SDR CALA2014030300248

- Difficulty date: February 27, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 76,532 hours, 18,834 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 19275190056
- Condition: Tripped
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TE FLAP ASYMMETRY WARNING CAME ON WHILE CONFIGURING FOR APPROACH.  USED ALTERNATE FLAP SELECTOR TO BRING FLAPS TO 20'' INDICATION.  DEBRIEFED CAPTAIN & WORDING ABOVE SHOULD READ TE FLAP DISAGREE NOT ASYMMETRY.  FSEU 1 SHOWED FAULT 305.  PERFORMED FIM TASK 27- 51-00-815-805 IAW TABLE 101.  TROUBLE SHOT IAW 27-51-00-815-808 FOUND NR 4 TRANSMISSION TRIPPED.  NOTIFIED MX CONTROL FOR FOLLOW UP TO RECHECK.  ALSO 27-51-00-815-809 PERFORMED WITH NO DEFECTS, OK TO CONTINUE.
